# SDR QXEA200700906

- Difficulty date: June 7, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 13,995 hours, 10,033 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON LANDING IN PDX, THE RIGHT BRAKE WAS VERY WEAK, HAD TO PUSH IT A LOT FURTHER TO GET ANY RESPONSE.  MAINTENANCE BLED NR 3 AND NR 4 BRAKES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
